# SDR DALA2024101009930

- Difficulty date: October 8, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 60,967 hours, 26,009 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 CORROSION ON TOP OF AFT MAIN CABIN FLOOR BEAM BS .1640 APROX RBL.58.5. DOT 129-103. CORRECTIVE ACTION: REMOVED CORROSION ON TOP OF AFT MAIN CABIN FLOOR BEAM BS.1640 APROX' RBL.58.5 IAW B 757 SRM 51-10-02, EVALUATED AREA FOUND TO BE OUT OF LIMITS, IAW B757 SRM 53-00-51-1A PROCEDURE 1, FIG 101 , DETAIL III,COMPLIED WITH ER/A 481634-14MA REV B TYPICAL UPPER FLOOR BEAM CAP BLEND REPAIR. (0598603)
